MathSciNet Relay Station
MathSciNet bibliographic data
MR2572572 34C15 (34C28 37D45)
Tang, Yang; Fang, Jian-an Synchronization of $N$-coupled fractional-order chaotic systems with ring connection. Commun. Nonlinear Sci. Numer. Simul. 15 (2010), no. 2, 401–412.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement